# SDR WX0A2023021731732

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 51,380 hours, 32,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2123
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AND SIGNS INOP AT L1 AND R1 WHILE ON BATTERY POWER. / REMOVED AND REPLACED BATTS AND EPSU'S AT 10 WL &13WL REF AMM 33-51-38-000-001-A AND 33-51-38-400-001-A AND 33-51-38-000-002-A AND 33-51-38-400-002-A -BITE TEST OK REF AMM 33-51-00-710-001"
